# SDR HEEA954599

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2268V
- Make and model: Bell 206B-3
- Aircraft serial: 3605
- System (JASC): 6300 · Main Rotor Drive System
- Part: Shaft
- Part number: 206040015103
- Condition: Defective
- Location: Temp Plates
- Part time: 7,704 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP PLATES COMING UNBONDED ON DRIVESHAFT AFTER ONLY 24:50 HOURS IN SERVICE. REPLACED DRIVE SHAFT AND RETURNED AIRCRAFT TO SERVICE.
